[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 1, Issue 2 (6-2009) ::
IJOR 2009, 1(2): 68-84 Back to browse issues page
Fuzzy Primal Simplex Algorithms for Solving Fuzzy Linear Programming Problems
Nezam Mahdavi-Amiri , Seyed Hadi Nasseri , Alahbakhsh Yazdani
Abstract:   (23253 Views)
This article has no abstract.
Full-Text [PDF 171 kb]   (12823 Downloads)    
Type of Study: Applicable | Subject: Other
Received: 2009/07/11 | Accepted: 2014/10/31 | Published: 2014/10/31
Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print



Volume 1, Issue 2 (6-2009) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 3790